Beiträge in Zeitschriften und Konferenzbänden

Diese Artikel sind auch dem Zentralblatt für Mathematik und der Universitätsbibliographie UBICO an der BTU Cottbus zu entnehmen. Über Springer Link sind die Aufsätze in den Journalen Math. Zeitschrift, Manuscripta Math., Archive for Rational Mechanics and Analysis, Archiv der Mathematik, Calc. Var. Partial Differ. Equ., Milan Journal of Math. und Math. Semesterberichte online verfügbar.

Sauvigny, F.: Flächen vorgeschriebener mittlerer Krümmung mit eineindeutiger Projektion auf eine Ebene. Math. Zeitschrift 180, 41-67 (1982).

Sauvigny, F.: Die zweite Variation von Minimalflächen im R^p mit polygonalem Rand. Math. Zeitschrift 189, 167-184 (1985).

Sauvigny, F.: Ein Eindeutigkeitssatz für Minimalflächen im R^p mit polygonalem Rand. Journal für die reine und angewandte Math. 358, 92-96 (1985).

Sauvigny, F.: On the Morse index of minimal surfaces in R^p with polygonal boundaries. Manuscripta Math. 53, 167-197 (1985).

Sauvigny, F.: On the total number of branch points of quasi-minimal surfaces bounded by a polygon. Analysis 8, No. 3-4, 297-304 (1988).

Sauvigny, F.: On immersions of constant mean curvature: Compactness results and finiteness theorems for Plateau's problem. Archive for Rational Mechanics and Analysis 110, No. 2, 125-140 (1990).

Sauvigny, F.: Curvature estimates for immersions of minimal surface type via uniformization and theorems of Bernstein type. Manuscripta Math. 67, No. 1, 69-97 (1990).

Sauvigny, F.: A priori estimates of the principal curvatures of immersions of prescribed mean curvature and theorems of Bernstein type. Math. Zeitschrift 205, No. 4, 567-582 (1990).

Hildebrandt, S.; Sauvigny, F.: Embeddedness and uniqueness of minimal surfaces solving a partially free boundary value problem. Journal für die reine und angewandte Math. 422, 69-89 (1991).

Sauvigny, F.: A new proof of the gradient estimate for graphs of prescribed mean curvature. Manuscripta Math. 74, No. 1, 83-86 (1992).

Hildebrandt, S.; Sauvigny, F.: On one-to-one harmonic mappings and minimal surfaces. Nachrichten der Akademie der Wissenschaften in Göttingen, II Math.-Phys. Klasse, Nr. 3 (1992), 73-93.

Hildebrandt, S.; Sauvigny, F.: Uniqueness of stable minimal surfaces with partially free boundaries. Journal of the Math. Society of Japan 47, No. 3, 423-440 (1995).

Sauvigny, F.: Uniqueness of stable minimal surfaces with partially free boundaries. Concus, Paul (ed.) et al., Advances in geometric analysis and continuum mechanics. Proceedings of a conference, held at Stanford University, Stanford, CA, USA, August 2-5, 1993 in honor of the seventieth birthday of Robert Finn. Cambridge, MA: International Press. 263-268 (1995).

Sauvigny, F.: Uniqueness of Plateau's problem for certain contours with a one-to-one, nonconvex projektion onto a plane. Jost, Jürgen (ed.), Geometric analysis and the calculus of variations. Dedicated to Stefan Hildebrandt on the occasion of his 60th birthday. Cambridge, MA: International Press. 297-314 (1996).

Hildebrandt, S.; Sauvigny, F.: Minimal surfaces in a wedge. I: Asymptotic expansions. Calc. Var. Partial Differ. Equ. 5, No. 2, 99-115 (1997).

Hildebrandt, S.; Sauvigny, F.: Minimal surfaces in a wedge. II: The edge-creeping phenomenon.Archiv der Math. 69, No. 2, 164-176 (1997).

Hildebrandt, S.; Sauvigny, F.: Minimal surfaces in a wedge. III: Existence of graph solutions and some uniqueness results. Journal für die reine und angewandte Math. 514, 71-101 (1999).

Hildebrandt, S.; Sauvigny, F.: Minimal surfaces in a wedge. IV: Hölder estimates of the Gauss map and a Bernstein theorem. Calc. Var. Partial Differ. Equ. 8, No. 1, 71-90 (1999).

Sauvigny, F.: Introduction of isothermal parameters into a Riemannian metric by the continuity method. Analysis 19, No. 3, 235-243 (1999).

Sauvigny, F.: Deformation of boundary value problems for surfaces with prescribed mean curvature. Analysis 21, No. 2, 157-169 (2001).

Sauvigny, F.: Global C^(2+α)-estimates for conformal maps. Hildebrandt, Stefan (ed.) et al., Geometric analysis and nonlinear partial differential equations. 105-115, Springer-Verlag, Berlin 2003.

Sauvigny, F.: Über nichtlineare elliptische Differentialgleichungssysteme. Analysis 24, No. 1, 95-101 (2004).

Hildebrandt, S.; Sauvigny, F.: An energy estimate for the difference of solutions for the n-dimensional equation with prescribed mean curvature and removable singularities. Analysis 29, 141-154 (2009). Link zur Zeitschrift Analysis.

Sauvigny, F.; Schulz, F.; Ströhmer, G.; Tomi, F.: Professor Erhard Heinz on the occasion of his 85th birthday. Analysis 29, No. 2, 115-123 (2009).

Hildebrandt, S.; Sauvigny, F.: Relative minimizers of energy are relative minimizers of area. Calc. Var. Partial Differ. Equ. 37, No. 3-4, 475-483 (2010).

Sauvigny, F.: Un problème aux limites mixte des surfaces minimales avec une multiple projection plane et le dessin optimal des escaliers tournants. Annales de l'Institut Henri Poincaré, Analyse Non Linéare 27, No. 5, 1247-1270 (2010).

Sauvigny, F.: Mixed boundary value problems for minimal graphs on a Riemann surface and winding staircases. Milan Journal of Math. 79, No. 1, 311-325 (2011).

Sauvigny, F.: Über das Plateausche Problem für Wendelkurven. Mathematische Semesterberichte 60, 151-183 (2013). DOI: 10.1007/s 00591-012-0112-7

Hildebrandt, S.; Sauvigny, F.: On Plateau's problem in Riemannian manifolds. Dedicated to the memory of Olga A. Ladyzhenskaya. Published in D. Apushkinskaya, A.I. Nazarov (Eds.): Advances in Mathematical Analysis of Partial Differential Equations. Proceedings of the St. Petersburg Mathematical Society, Volume XV. American Mathematical Society Translations, Series 2, Vol. 232 (2014), 141-152.

Sauvigny, F.: Surfaces of prescribed mean curvature H=H(x,y,z) with one-to-one central projection onto a plane.  Pacific Journal of Mathematics 281 No.2 , 481-509 (2016).

Sauvigny, F.: Maximum principle for H-surfaces in the unit cone and Dirichlet's problem for their equation in central projection.  Milan Journal of Mathematics 84, 91-104 (2016).

Sauvigny, F.: Multiple solutions of the nonparametric Plateau's problem within the Euclidean space R^p of arbitrary dimension. Calc. Var. and Partial Differ. Eq. 55, No. 6, Article 140, 28 p. (2016)

Sauvigny, F.:Solution of boundary value problems for surfaces of prescribed mean curvature H(x,y,z) with one-to-one central projection via the continuity method. Lithuanian Mathematical Journal 58 (3), 1-9 (2018).

Jäger, W.; Sauvigny F.:Professor Dr. Dr.h.c. Erhard Heinz (1924-2017) in Memoriam.  Jahresbericht der Deutschen Mathematiker Vereinigung (2019).

Sauvigny, F.:Geometric properties of harmonic mappings in stable Riemannian regions. Calculus of Variations and Partial Differential Equations 58: Article 152, 20 p ( 2019).

Unsere Webseite verwendet Cookies. Diese haben zwei Funktionen: Zum einen sind sie erforderlich für die grundlegende Funktionalität unserer Website. Zum anderen können wir mit Hilfe der Cookies unsere Inhalte für Sie immer weiter verbessern. Hierzu werden pseudonymisierte Daten von Website-Besuchern gesammelt und ausgewertet. Das Einverständnis in die Verwendung der technisch nicht notwendigen Cookies können Sie jeder Zeit wiederrufen. Weitere Informationen erhalten Sie auf unseren Seiten zum Datenschutz.

Erforderlich

Diese Cookies werden für eine reibungslose Funktion unserer Website benötigt.

Statistik

Für den Zweck der Statistik betreiben wir die Plattform Matomo, auf der mittels pseudonymisierter Daten von Websitenutzern der Nutzerfluss analysiert und beurteilt werden kann. Dies gibt uns die Möglichkeit Websiteinhalte zu optimieren.

Name Zweck Ablauf Typ Anbieter
_pk_id Wird verwendet, um ein paar Details über den Benutzer wie die eindeutige Besucher-ID zu speichern. 13 Monate HTML Matomo
_pk_ref Wird benutzt, um die Informationen der Herkunftswebsite des Benutzers zu speichern. 6 Monate HTML Matomo
_pk_ses Kurzzeitiges Cookie, um vorübergehende Daten des Besuchs zu speichern. 30 Minuten HTML Matomo